# SDR ASOA200900917

- Difficulty date: August 17, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 232DZ EXIT SIGN HOUSING ASSY AND LENS CRACKED.   REMOVED AND REPLACED EXIT SIGN HOUSING ASSY AND LENS IAW AMM 33-51-13-400-801.   OPS TEST OF PNL 232DZ EXIT SIGN GOOD AT THIS TIME IAW AMM 33-51-00-76-801.
